How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Health
Satisfied Customers: 10341
Experience:  14 years as clinician in the field of Family Practice
13781349
Type Your Health Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Well I have been doing some research because I get these horrible

Customer Question

Well I have been doing some research because I get these horrible cramps in my legs. Sometimes it's so bad that I get nauseous sweaty and on the verge of passing out
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: I'm wondering if I need to be treated for dehydration
JA: Anything else I can tell the Doctor before I connect you two?
Customer: No
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 10 months ago.
Category: Health
Expert:  Anthony Bray, MD replied 10 months ago.
Hello!
You should have electrolytes checked !! This is common cause such as too low of potassium.....
Expert:  Anthony Bray, MD replied 10 months ago.
Other possibles could include abnormal level of calcium ....
Customer: replied 10 months ago.
The EMTs told me I should go to the ER for an IV.
Expert:  Anthony Bray, MD replied 10 months ago.
Do you take any diuretics ? Lasix or Demadex or HCTZ?? Any meds for blood pressure ??
Customer: replied 10 months ago.
No I don't take any medication
Expert:  Anthony Bray, MD replied 10 months ago.
If you continued to feel as though you may pass out then yes you may be best to be seen at ER ...
Expert:  Anthony Bray, MD replied 10 months ago.
I would not go to ER just for leg cramps but YES if you still feel faint / very light headed .....
Expert:  Anthony Bray, MD replied 10 months ago.
The leg cramps might benefit to take a magnesium supplement ( you may get over the counter magnesium oxide 400mg / day )
Customer: replied 10 months ago.
Ok I will do that. I also have a question regarding my husband. He has been getting this swelling in his ankle on and off. He was referred to a rheumatologist. They did blood work and nothing came back abnormal but they gave him prednisone for the inflammation. It stopped for a while but now his whole left leg is swollen. What could this be and who should he go to
Customer: replied 10 months ago.
It was his right ankle initially
Expert:  Anthony Bray, MD replied 10 months ago.
If his whole leg has swollen then he should be checked ASAP as well ...A blood clot in the leg must be ruled out right away !
Expert:  Anthony Bray, MD replied 10 months ago.
He might have venous insufficiency as possible cause >> leaky valves of deep veins in legs may cause swelling -- worse with prolonged standing ....
Expert:  Anthony Bray, MD replied 10 months ago.
Since you seem to describe his swelling getting dramatically worse then I think that he should be checked by an ultrasound at ER -- they can check ultrasound and a blood test called a D- dimer
Expert:  Anthony Bray, MD replied 10 months ago.
If your husband should have a clot in leg as cause of his swelling then that is very dangerous --- life threatening -- clot in leg could break off and go to lungs .....
Expert:  Anthony Bray, MD replied 10 months ago.
If your husband should have a clot in leg then he would need to be placed on blood thinning treatment...
Expert:  Anthony Bray, MD replied 10 months ago.
I hope that this information is helpful for you
Let me know if you have furher questions
I will be happy to get back with you
If my answer has been helpful and to your satisfaction then please remember to leave positive feedback
Thank you and Best Regards!
Anthony Bray MD